Flupirtine Maleate 100 mg + Paracetamol 325 mg Uncoated Bilayered Tablet
Uncoated Bilayered Tablet
Flupirtine Maleate 100 mg + Paracetamol 325 mg Uncoated Bilayered Tablet is a uncoated bilayered tablet formulated with Flupirtine Maleate 100 mg + Paracetamol 325 mg. The active ingredient profile is Flupirtine Maleate; Paracetamol, placing the product i






